Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the graph convergence
of subdifferentials of convex functions


Authors: C. Combari and L. Thibault
Journal: Proc. Amer. Math. Soc. 126 (1998), 2231-2240
MSC (1991): Primary 49J52, 58C20, 90C25
MathSciNet review: 1485464
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper provides another proof of the Attouch Theorem relating the epigraphical limit of sequences of convex functions to the set limit of the graphs of the subdifferentials.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 49J52, 58C20, 90C25

Retrieve articles in all journals with MSC (1991): 49J52, 58C20, 90C25


Additional Information

C. Combari
Affiliation: Université Montpellier II, Laboratoire d’Analyse Convexe, Place Eugene Bataillon, 34095 Montpellier cedex 5, France

L. Thibault
Affiliation: Université Montpellier II, Laboratoire d’Analyse Convexe, Place Eugene Bataillon, 34095 Montpellier cedex 5, France
Email: thibault@math.univ-montp2.fr

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04724-8
PII: S 0002-9939(98)04724-8
Keywords: Epilimit inferior, epilimit superior, Mosco-convergence, slice convergence, Painlev\'e-Kuratowski convergence
Received by editor(s): January 5, 1996
Communicated by: Dale Alspach
Article copyright: © Copyright 1998 American Mathematical Society